# SDR FDEA200905101600

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 62,036 hours, 12,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Condition: Corroded
- Location: Lt Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP VANE T-FITTING NR 3 FROM INBD ATTACH BORE FOUND CORRODED.  COMPLIED WITH E.A. 1-5750-127865,  CLASSIFIED AS A MAJOR REPAIR AS PER GMM 6-2-100   REV. 107.
